# SDR UIEA201000207

- Difficulty date: September 14, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 49,930 hours, 7,554 cycles
- Engine: Ge CF680
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Dented
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSP OF DATUM ACFT, A DENT WAS FOUND ON LT APU DOOR SKIN (PN:65B02771-190) AT STA 2661 (THE DETAIL LOCATION AND DIMENSION ARE SHOWN IN FIG 1).
